# SDR IPXA2M74170

- Difficulty date: June 20, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 61,782 hours, 10,318 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Part number: ARB292014
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RT WING L/E FORMER AT XFS1026 IS CRACKED AT AFT END.     REPAIRED RT WING L/E FORMER AT XFS1026, REF DWG ARB2920, SRM 51-33-01, PG 1-30, SRM 51-35-01, PG 1.
